# SDR EISA99104

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 652563933
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT ELEVATOR T/E DELAMINATED.   OUTSIDE VENDOR FOUND CRACK AT OUTBOARD TRIM TAB FITTING AND PHENOLIC DOUBLER BROKEN IN 5 PLACES.  STOP DRILLED CRACK.  BONDED T/E AND APPLIED DOUBLER.  REMOVED PHENOLIC DOUBLER AND REPLACED.  REBONDED T/E AND APPLIED DOUBLER IAW 727 SRM CHAPTER 55-20-3, 51-40-5 AMD 51-40-6.  (M)
